# SDR HEEA060188

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1072T
- Make and model: Bell 206L-1
- Aircraft serial: 45385
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206010443001
- Condition: Pitted
- Location: Main Rotor Mast
- Component: 206010450113
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWASHPLATE PITTED ON RACES.  REPLACED DUPLEX BEARING AND RETURNED SWASHPLATE ASSY TO SERVICE.
